# SDR C2XA99BT114

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - FLT 4218 - DURING SERVICE CHECK, FOUND RIGHT EMERGENCY LIGHT IS INOPERATIVE.  MAINTENANCE ADJUSTED AND CLEANED RIGHT EMERGENCY LIGHT AND OPS CHECKED SYSTEM GOOD.  (M)
